# SDR SWAA2016012148252

- Difficulty date: December 22, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 65C37251
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DOUBLER CRACKED ON INBD FLAP, OTBD TRACK FAIRING.  R & R DOUBLER IAW SRM & DWG.
